MAUDE Adverse Event Report: Synthes GmbH MatrixMIDFACE; SCREW, FIXATION, INTRAOSSEOUS

Synthes GmbH MatrixMIDFACE; SCREW, FIXATION, INTRAOSSEOUS
Catalog Number 04.503.226.01
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
MatrixMIDFACE
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50545317
Report Number8030965-2026-08699
Device Sequence Number10312291
Product Code DZL
UDI-Device Identifier10887587019178
UDI-Public(01)10887587019178(10)LOG9475205
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.226.01
Device Lot NumberLOG9475205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale